# SDR AALA202206299422

- Difficulty date: June 17, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN RIGHT HAND AFT ENTRY DOOR FLOOR BOARD SUPPORT, AROUND DRAIN FITTING, LOCATED FROM BS 947 TO BS 967 AND LBL 52. REPLACED FLOOR BOARD SUPPORT PER AARD 51-00-05 AND DWG 147A5660.
